Some problems of the robot control based on using changeable structures

TitleSome problems of the robot control based on using changeable structures
Publication TypeJournal Article
Year of Publication1999
AuthorsGeorgiev K
JournalAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Volume88
IssueLivre 3
Pagination265-268
ISSN0205-0808
Abstract

For antropomorphic robots a compact system of differential equations is obtained. The solutions are applicable for control purposes. The new approac improves the possibilities of the adaptive robot control systems.

AttachmentSize
PDF icon 88-265-268.pdf77.46 KB